# SDR MVH0064278

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 704A33651118
- Condition: Contaminated
- Location: M/R Drive
- Part time: 698 hours
- Component: 365A31000204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DUE SUSPECTED WEAR AND METAL CONTAMINATION.  REMOVED AND REPLACED WITH NEW BEARING.
